Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Itching and discoloration in the penis. Causes and treatment options ?

User rating for this question
Very Good
Answered by
Practicing since : 1992
Answered : 47 Questions
Penis itching/discoloration
Posted Tue, 8 May 2012 in Men's Health
Answered by Dr. Chandan Choudhary 4 hours later
Thanks for the query.

I could not understand your query, could you please elaborate your symptoms.

Please mention whether itching/discoloration has appeared after unprotected intercourse ?

Also mention the duration of this problem.

Have you used any medication, if so send me the names.

You can also send me the picture by clicking at the right hand side of the query box.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor